# SDR SWAA2021122154220

- Difficulty date: December 17, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N8669B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36655
- Aircraft time: 22,293 hours, 10,184 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Out Of Position
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT HORIZONTAL STABILIZER AFT UPPER SLIDING SEAL OUT OF CHANNEL ; / [01] RE-POSITIONED SEAL PER AMM 27-41-11 STEP G 15
